# SDR CALA2024012900240

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 53,029 hours, 19,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FWD CARGO DOOR SKIN PER UAL REP BDUBOIS (REF AAR NR 99997544) REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW B37-800 SRM 52-30-01-2R-3.(WORK ACCOMPLISHED BY V931931 AND AAR QC A-83 V935067) ADD EMP:V931931
